# SDR CA061004003

- Difficulty date: October 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 70,639 hours, 47,210 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446604
- Condition: Bypassing
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THE NOSE LANDING GEAR FAILED TO RETRACT. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT INCIDENT. MAINTENANCE DETERMINED THAT THE NOSE LANDING GEAR GRAVEL DEFLECTOR ACTUATOR HAD FAILED. THE ACTUATOR WAS REPLACED AND THE AIRCEAFT WAS RETURNED TO SERVICE. (TC NR 20061004003)
